RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 5(275), Pages 81–140 (Mi umn4783)  

This article is cited in 12 scientific papers (total in 12 papers)

The distribution of prime numbers

A. A. Karatsuba

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (2467 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:5, 99–171

Bibliographic databases:

UDC: 511
MSC: 11N05, 11N32, 11M26
Received: 15.04.1990

Citation: A. A. Karatsuba, “The distribution of prime numbers”, Uspekhi Mat. Nauk, 45:5(275) (1990), 81–140; Russian Math. Surveys, 45:5 (1990), 99–171

Citation in format AMSBIB
\Bibitem{Kar90}
\by A.~A.~Karatsuba
\paper The distribution of prime numbers
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 5(275)
\pages 81--140
\mathnet{http://mi.mathnet.ru/umn4783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1084988}
\zmath{https://zbmath.org/?q=an:0715.11046}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45...99K}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 5
\pages 99--171
\crossref{https://doi.org/10.1070/RM1990v045n05ABEH002680}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FR88800003}


Linking options:
  • http://mi.mathnet.ru/eng/umn4783
  • http://mi.mathnet.ru/eng/umn/v45/i5/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “On the zeros of a special type of function connected with Dirichlet series”, Math. USSR-Izv., 38:3 (1992), 471–502  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. M. Ageev, “Classification of $G$-spaces”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 581–591  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. D. Chueshov, “Global attractors for non-linear problems of mathematical physics”, Russian Math. Surveys, 48:3 (1993), 133–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. A. Gritsenko, “The refinement of a constant in the density theorem”, Math. Notes, 55:2 (1994), 142–143  mathnet  crossref  mathscinet  zmath  isi  elib
    5. Z. Kh. Rakhmonov, “Estimate of the density of the zeros of the Riemann zeta function”, Russian Math. Surveys, 49:2 (1994), 168–169  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. M. Ageev, “Equivariant generalization of Michael's selection theorem”, Math. Notes, 57:4 (1995), 345–350  mathnet  crossref  mathscinet  zmath  isi  elib
    7. S. V. Konyagin, A. Yu. Popov, “Rate of divergence of some integrals”, Math. Notes, 58:2 (1995), 841–849  mathnet  crossref  mathscinet  zmath  isi
    8. S. B. Stechkin, A. Yu. Popov, “The asymptotic distribution of prime numbers on the average”, Russian Math. Surveys, 51:6 (1996), 1025–1092  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. A. A. Karatsuba, M. A. Korolev, “The argument of the Riemann zeta function”, Russian Math. Surveys, 60:3 (2005), 433–488  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. A. A. Karatsuba, M. A. Korolev, “Behaviour of the argument of the Riemann zeta function on the critical line”, Russian Math. Surveys, 61:3 (2006), 389–482  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. Victor Y. Pan, Xinmao Wang, “Degeneration of structured integer matrices modulo an integer”, Linear Algebra and its Applications, 429:8-9 (2008), 2113  crossref
    12. D. A. Popov, “On the Weyl Formula for the Laplace Operator on Hyperbolic Riemann Surfaces”, Funct. Anal. Appl., 48:2 (2014), 150–153  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:683
    Full text:375
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019